5 results for ordinary differential equations.

Parameters for your search query:
Keyword    ordinary differential equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Irrational Linear Multistep Block Method for the Direct Numerical Solution of Third Order Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 21-27. DOI: 10.12691/tjant-8-2-1
Pub. Date: July 02, 2020Views: 586Downloads: 395
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 5453Downloads: 4115
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the Second Order Nonlinear Differential Equations
Applied Mathematics and Physics. 2014, 2(2), 33-39. DOI: 10.12691/amp-2-2-2
Pub. Date: March 06, 2014Views: 14005Downloads: 8831
Open AccessArticle
Export: RIS | BibTeX | EndNote
Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119. DOI: 10.12691/tjant-6-4-2
Pub. Date: September 17, 2018Views: 4278Downloads: 2889
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the First Order Nonlinear Differential Equations
Journal of Mathematical Sciences and Applications. 2014, 2(1), 4-9. DOI: 10.12691/jmsa-2-1-2
Pub. Date: March 04, 2014Views: 15439Downloads: 10162
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types